# SDR ASAA2016062517160

- Difficulty date: June 25, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 12,768 hours, 4,133 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: DP601
- Condition: Contaminated
- Location: Nr 2 Hmu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 7827300 FAULT CODE, APPEARED ON NR 2 ENGINE.  THE FMV POSITION SIGNALS DISAGREE.  MUST BE CORRECTED IN 50 HRS.  ACFR GROUNDED.  REF LOG 11622130 FOR WORK ACCOMPLISHED.  INITIAL EVALUATION HAD EEC CHANNEL B HMU RESOLVER COSINE RESISTANCE AT 27K OHMS WHEN RINGING FROM EEC CONNECTOR, DP0606.  REF WDM 73-25-21.  REMOVED DP601 FROM HMU FOR ISOLATION AND LOST HIGH RESISTANCE.  NO DEFECTS NOTED IN WIRING HARNESS NOR HMU OR EEC CONNECTORS.  WHEN HMU CONNECTORS RECONNECTED, ALL RESISTANCES FOR FMV RESOLVER AND TORQUE MOTOR WERE NOMINAL.  SHOOK WIRING AND ALL READINGS STAYED STEADY.  ACTUATORS TEST WAS NORMAL.  3 ENGINE STARTS AND ALL INDICATIONS NORMAL.  WORK ACCOMPLISHED IAW FIM 73-25, TASKS 803 AND 804.
